Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 27, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 3, 2016, 4:14 AM CDT. It took effect at Apr 3, 2016, 3:29 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2016, 4:14 AM CDT (09:14 UTC)
- In effect from
- Apr 3, 2016, 3:29 PM CDT
- Expired
- Apr 4, 2016, 2:58 PM CDT
- In force
- 23 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
760 WHUS73 KGRB 030914 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 414 AM CDT SUN APR 3 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY MORNING... .A LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHERN WISCONSIN TODAY. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE GUSTY WINDS AND HIGH WAVES TONIGHT. WINDS WILL SUBSIDE MONDAY...HOWEVER HIGH WAVES WILL CONTINUE INTO THE MORNING HOURS. LMZ541>543-031715- /O.CAN.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/ /O.NEW.KGRB.SC.Y.0027.160403T2100Z-160404T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 414 AM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...NORTH WINDS 15 TO 25 KTS TONIGHT...EASING TO 10 TO 15 KTS MONDAY. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-031015- /O.CAN.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 414 AM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ KURIMSKI
8 follow-up statements
527 WHUS73 KGRB 031504 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1004 AM CDT SUN APR 3 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY MORNING... .A LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHERN WISCONSIN TODAY. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE GUSTY WINDS AND HIGH WAVES TONIGHT. WINDS WILL SUBSIDE MONDAY...HOWEVER HIGH WAVES WILL CONTINUE INTO THE MORNING HOURS. LMZ541>543-032315- /O.CON.KGRB.SC.Y.0027.160403T2100Z-160404T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1004 AM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT MONDAY... * WINDS...NORTH WINDS 15 TO 25 KTS TONIGHT...EASING TO 10 TO 15 KTS MONDAY. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
843 WHUS73 KGRB 032009 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT SUN APR 3 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY MORNING... .A LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHERN WISCONSIN THIS EVENING. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE GUSTY WINDS AND HIGH WAVES TONIGHT. WINDS WILL SUBSIDE MONDAY...HOWEVER HIGH WAVES WILL CONTINUE INTO THE MORNING HOURS. LMZ541>543-040415- /O.CON.KGRB.SC.Y.0027.160403T2100Z-160404T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 309 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * WINDS...NORTH WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS POSSIBLE FOR TONIGHT. NORTH WINDS WILL EASE TO 10 TO 15 KTS MONDAY. * WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE AND 3 TO 5 FT ON THE BAY FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
928 WHUS73 KGRB 032029 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT SUN APR 3 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY MORNING... .A LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHERN WISCONSIN THIS EVENING. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE GUSTY WINDS AND HIGH WAVES TONIGHT. WINDS WILL SUBSIDE MONDAY...HOWEVER HIGH WAVES WILL CONTINUE INTO THE MORNING HOURS. LMZ521-522-040430- /O.EXB.KGRB.SC.Y.0027.160403T2029Z-160404T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 329 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS...NORTH WINDS INCREASING TO 15 TO 25 KTS FOR TONIGHT. NORTH WINDS WILL EASE TO 10 TO 15 KTS MONDAY. * WAVES...BUILDING TO 3 TO 5 FT ON BAY FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-040430- /O.EXT.KGRB.SC.Y.0027.160403T2029Z-160404T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 329 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT MONDAY... * WINDS...NORTH WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS POSSIBLE FOR TONIGHT. NORTH WINDS WILL EASE TO 10 TO 15 KTS MONDAY. * WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
724 WHUS73 KGRB 040215 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 915 PM CDT SUN APR 3 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY MORNING... .A LOW PRESSURE SYSTEM WILL TRACK THROUGH THE EASTERN GREAT LAKES REGION BY MONDAY MORNING. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE GUSTY WINDS AND HIGH WAVES FOR TONIGHT. WINDS WILL SUBSIDE MONDAY...HOWEVER HIGH WAVES WILL CONTINUE INTO THE MORNING HOURS. LMZ521-522-541>543-041015- /O.CON.KGRB.SC.Y.0027.000000T0000Z-160404T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 915 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * WINDS...NORTH WINDS OF 15 TO 25 KTS FOR TONIGHT. NORTH WINDS WILL EASE TO 10 TO 15 KTS MONDAY. * WAVES...3 TO 5 FT ON THE BAY AND 4 TO 7 FT ON THE LAKE FOR TONIGHT...WILL SLOWLY SUBSIDE BY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
890 WHUS73 KGRB 040836 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CDT MON APR 4 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS AFTERNOON... .DESPITE GUSTY WINDS HAVING SUBSIDED...HIGH WAVES WILL CONTINUE ACROSS THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THIS AFTERNOON. WAVES WILL SUBSIDE FROM NORTH TO SOUTH THROUGH THE DAYTIME HOURS. LMZ521-522-040945- /O.CAN.KGRB.SC.Y.0027.000000T0000Z-160404T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 336 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE CENTRAL AND SOUTHERN BAY OF GREEN BAY. $$ LMZ541-041200- /O.EXT.KGRB.SC.Y.0027.000000T0000Z-160404T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 336 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS...NORTH WINDS 10 TO 20 KTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-041645- /O.EXT.KGRB.SC.Y.0027.000000T0000Z-160404T1700Z/ STURGEON BAY TO TWO RIVERS WI- 336 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... * WINDS...NORTHEAST WINDS 10 TO 20 KTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ543-041645- /O.EXT.KGRB.SC.Y.0027.000000T0000Z-160404T2100Z/ TWO RIVERS TO SHEBOYGAN WI- 336 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NORTH WINDS OF 15 TO 25 KTS VEERING NE AT 10 TO 15 KTS IN THE LATE MORNING AND AFTERNOON. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
810 WHUS73 KGRB 041501 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1001 AM CDT MON APR 4 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS AFTERNOON... .DESPITE GUSTY WINDS HAVING SUBSIDED...HIGH WAVES WILL CONTINUE ACROSS THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THIS AFTERNOON. WAVES WILL SUBSIDE FROM NORTH TO SOUTH THROUGH THE DAYTIME HOURS. LMZ542-041700- /O.CON.KGRB.SC.Y.0027.000000T0000Z-160404T1700Z/ STURGEON BAY TO TWO RIVERS WI- 1001 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WINDS...NORTHEAST WINDS 10 TO 20 KTS. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ543-042100- /O.CON.KGRB.SC.Y.0027.000000T0000Z-160404T2100Z/ TWO RIVERS TO SHEBOYGAN WI- 1001 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NORTH WINDS OF 15 TO 25 KTS VEERING NE AT 10 TO 15 KTS IN THE AFTERNOON. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
634 WHUS73 KGRB 041644 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1144 AM CDT MON APR 4 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS AFTERNOON... .DESPITE GUSTY WINDS HAVING SUBSIDED...HIGH WAVES WILL CONTINUE ACROSS THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THIS AFTERNOON. WAVES WILL SUBSIDE FROM NORTH TO SOUTH THROUGH THE DAYTIME HOURS. LMZ542-041745- /O.EXP.KGRB.SC.Y.0027.000000T0000Z-160404T1700Z/ STURGEON BAY TO TWO RIVERS WI- 1144 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY... $$ LMZ543-042100- /O.CON.KGRB.SC.Y.0027.000000T0000Z-160404T2100Z/ TWO RIVERS TO SHEBOYGAN WI- 1144 AM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NORTH WINDS OF 15 TO 25 KTS VEERING NE AT 10 TO 15 KTS IN THE AFTERNOON. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
224 WHUS73 KGRB 041958 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CDT MON APR 4 2016 ...WINDS AND WAVES HAVE SUBSIDED... LMZ543-042100- /O.CAN.KGRB.SC.Y.0027.000000T0000Z-160404T2100Z/ TWO RIVERS TO SHEBOYGAN WI- 258 PM CDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 4:01 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 3, 4:01 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CDT SUN APR 3 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 401 AM CDT SUN APR 3 2016 THE MAIN FOCUS OF THE FORECAST TODAY IS THE BAND OF PRECIPITATION EXPECTED TO DEVELOP OVER THE FORECAST AREA AS A LOW PRESSURE SYSTEM PASSES TO OUR SOUTH. OF UTMOST CONCERN IS THE AMOUNT OF WARM AIR THAT WILL MAKE ITS WAY INTO THE AREA AS WELL AS THE AMOUNT OF DRY AIR IN PLACE AS DEW POINTS ARE ESPECIALLY LOW ACROSS THE AREA. ALTHOUGH PRECIPITATION HAS NOT YET STARTED...MODELS SHOW IMPRESSIVE ISENTROPIC LIFT WITH STRONG WINDS JUST ABOUT PERPENDICULAR TO THE 290 TO 285K ISENTROPIC SURFACE...WHICH WILL BE ABLE TO SQUEEZE OUT WHATEVER MOISTURE THERE IS IN THE COLUMN DURING THE DAYTIME HOURS. MOS GUIDANCE INDICATES A BIT MORE WARM AIR WILL MAKE ITS WAY INTO THE AREA THIS AFTERNOON...ESPECIALLY ACROSS THE SOUTHERN CWA...WITH TEMPERATURES NUDGING A DEGREE OR TWO ACROSS THE NORTH. THIS WILL ACT TO PUSH THE RAIN AND SNOW LINE A BIT FURTHER NORTH THAN PREVIOUSLY FORECAST...HOWEVER SNOW IS STILL EXPECTED ACROSS THE NORTH FOR THE DURATION OF THE EVENT. MORE WARM AIR PUSHING NORTH WOULD LIKELY PUT SNOW TOTALS AND THE ADVISORY IN JEOPARDY...HOWEVER GIVEN THE ADVISORY IS ALREADY ISSUED ACROSS THE NORTH WILL LEAVE THE CURRENT HEADLINES AS IS WITH THE IMPRESSIVE ISENTROPIC LIFT IN PLACE AND EXPECTED COLD AIR TO HOLD SWAY ACROSS THE ADVISORY AREA. MODEL SOUNDINGS STILL SHOW THERE IS A POSSIBILITY FOR FREEZING DRIZZLE OR FREEZING RAIN ACROSS THE SOUTH EARLY THIS MORNING...HOWEVER THE SURFACE IS WARMING RAPIDLY WITH TEMPERATURES ALREADY IN THE UPPER 20S ACROSS A GOOD PORTION OF THE SOUTHERN CWA...THEREFORE WILL CONTINUE TO LEAVE THIS OUT OF THE FORECAST. BEHIND THE SYSTEM COLD AIR WILL CHANGE THE RAIN BACK OVER TO SNOW...WITH LITTLE ADDITIONAL TOTALS EXPECTED TONIGHT AS THE BEST MOISTURE TRACKS OFF TO THE EAST. OTHER THAN SOME LINGERING LIGHT SNOW ACROSS THE NORTH ON MONDAY...THE WEATHER WILL BE RELATIVELY QUIET TO START THE WORK WEEK WITH COOLER TEMPERATURES EXPECTED ACROSS THE WESTERN GREAT LAKES. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 401 AM CDT SUN APR 3 2016 THE MAIN STORY FOR THE BULK OF THE UPCOMING WEEK WILL BE THE CONTINUATION OF BELOW NORMAL TEMPERATURES OVER THE REGION AS AN UPPER RIDGE BUILDS OVER WESTERN NOAM AND A DEEP UPPER TROUGH TO DEVELOP OVER EAST-CENTRAL NOAM. THE PREVAILING NW FLOW INTO WI WILL SEND ANOTHER CLIPPER OUR WAY MAINLY DURING THE TUESDAY NIGHT/WEDNESDAY TIME FRAME. A WEAKER CLIPPER MAY PASS TO OUR SOUTH THURSDAY/THURSDAY NIGHT BEFORE A BREAK IN THE PRECIPITATION IS EXPECTED FOR THE END OF THE WEEK. HIGH PRESSURE IS EXPECTED TO DRIFT EAST TOWARD THE EASTERN GREAT LAKES MONDAY NIGHT...BUT STILL PROVIDE FOR MOSTLY CLEAR SKIES AND RELATIVELY LIGHT WINDS. EVEN WITH WEAK WAA DEVELOPING OVERNIGHT... HAVE LEANED TEMPERATURES CLOSER TO THE COLDER SIDE OF GUIDANCE WITH MIN TEMPERATURES AROUND 10 ABOVE ALONG THE UPPER MI BORDER... TO THE LOWER 20S OVER CENTRAL/EAST-CENTRAL WI. ATTENTION TURNS TO THE NW WHERE THE NEXT CLIPPER SYSTEM IS FORECAST TO MOVE FROM SW SASKATCHEWAN INTO THE NORTHERN PLAINS ON TUESDAY. PRECEDING THIS CLIPPER...SOUTHERLY WINDS WILL BE ON THE INCREASE AND HELP TO LIFT A WARM FRONT INTO SOUTHERN WI. ONSET OF WAA EXPECTED IS EXPECTED TO BRING THE LEADING EDGE OF PRECIPITATION TOWARD CENTRAL WI AROUND MIDDAY AND EVENTUALLY INTO EASTERN WI TUESDAY AFTERNOON. THE PRECIPITATION COUDL BE A MIX OF RAIN AND SNOW OVER CENTRAL WI AT THE ONSET BEFORE WARMER AIR WOULD TRANSITION THE PRECIPITATION MORE TO RAIN THAN SNOW IN THE AFTERNOON. MEANWHILE...NORTHERN WI COULD EASILY STAY ALL SNOW THROUGH THE DAY AND PICK UP A QUICK INCH OF ACCUMULATION. MAX TEMPERATURES TO BE IN THE MID TO UPPER 30S NORTH/LAKESHORE...LOWER TO MIDDLE 40S SOUTH. THE CLIPPER LOW CONTINUES TO TRACK E-SE AND IS PROGGED TO REACH ROUGHLY CENTRAL WI BY 12Z WEDNESDAY. PLENTY OF MOISTURE WILL BE IN PLACE OVER WI AS EVIDENCED BY PW VALUES APPROACHING 0.75" AND THERE WILL BE SUFFICIENT LIFT PROVIDED BY THE SURFACE LOW...AS WELL AS A DIFFLUENT FLOW ALOFT. EXPECT A WET TUESDAY NIGHT ACROSS NE WI WITH PRECIPITATION TYPE AGAIN AN ISSUE. NORTHERN WI AGAIN LOOKS TO BE MAINLY SNOW AS THE WARMER AIR ALOFT CANNOT GET PULLED THAT FAR NORTH. AN ADDITIONAL INCH OR TWO OF ACCUMULATION IS POSSIBLE FOR THE NORTH...WHILE CENTRAL/EAST-CENTRAL WI COULD START AS A MIX AND FLUCUATE BETWEEN RAIN AND SNOW THROUGH THE NIGHT. MIN TEMPERATURES TO RANGE FROM NEAR 30 DEGREES NORTH...LOWER TO MIDDLE 30S SOUTH. PRECIPITATION CHANCES LOOK PRETTY HIGH HEADED INTO WEDNESDAY AS THE SURFACE LOW BEGINS TO PULL AWAY FROM THE REGION...CYCLONIC FLOW LINGERS OVER EASTERN WI AND A TRAILING SHORTWAVE TROUGH MOVES INTO THE WESTERN GREAT LAKES TO ADD SOME MID-LEVEL FORCING. PRECIPITATION TYPE AGAIN TO BE THE MAIN PROBLEM AS LINGERING WARMER AIR IN THE BOUNDARY LAYER LINGERS WEDNESDAY MORNING BEFORE CAA BEGINS TO FILTER INTO THE REGION DURING THE AFTERNOON. EXPECT A MIX ACROSS THE NORTH IN THE MORNING WITH A TRANSITION MORE TO LIGHT SNOW IN THE AFTERNOON. CENTRAL/EAST-CENTRAL WI COULD EASILY BE LIGHT RAIN INITIALLY BEFORE ADDING IN SOME LIGHT SNOW LATER IN THE DAY. CONFIDENCE IS RATHER LOW AT THIS POINT AS TO HOW ALL OF THIS WILL PLAY OUT...SO STAY TUNED FOR LATER UPDATES. MAX TEMPERATURES TO RANGE FROM AROUND 40 NORTH...TO THE MID 40S SOUTH. THERE MAY BE A BRIEF BREAK IN THE PRECIPITATION CHANCES WEDNESDAY NIGHT...HOWEVER MODELS ARE NOW SUGGESTING THAT YET ANOTHER CLIPPER (WEAKER VERSION) COULD BE DROPPING SE INTO THE UPPER MS VALLEY BY 12Z THURSDAY. THIS CLIPPER WOULD CONTINUE TRACKING SE TOWARD NORTHERN IL OR NORTHERN INDIANA ON THURSDAY AND BRING ANOTHER CHANCE FOR PRECIPITATION TO THE FORECAST AREA. THIS SYSTEM MAY HAVE MORE COLD AIR IN PLACE SUCH THAT PRECIPITATION TYPES MAY BE MORE SNOW THAN RAIN. THERE COULD BE A MINOR ACCUMULATION DEPENDING ON THE EXACT TRACK OF THE SURFACE LOW. MAX TEMPERATURES ON THURSDAY TO RANGE FROM THE MID 30S FAR NORTH...TO THE LOWER 40S WEST OF THE FOX VALLEY. SCATTERED SNOW SHOWERS COULD LINGER THROUGH THURSDAY NIGHT INTO FRIDAY MORNING AS ANOTHER SHOT OF COLD AIR OVERSPREADS THE GREAT LAKES. THE PASSAGE OF A SHORTWAVE TROUGH THURSDAY NIGHT COULD HELP TO ENHANCE THE SNOW SHOWERS...ESPECIALLY ACROSS NORTH-CENTRAL WI WHERE LAKE ENHANCEMENT WOULD OCCUR. THESE SNOW SHOWERS ARE EXPECTED TO DIMINISH FRIDAY AFTERNOON AS AN AREA OF HIGH PRESSURE BUILDS INTO WI. TEMPERATURES ON FRIDAY WILL CONTINUE TO RUN 10 TO 15 DEGREES BELOW NORMAL. AS THIS SURFACE HIGH SLIPS TO OUR EAST BY NEXT SATURDAY...A RETURN FLOW DEVELOPS ACROSS WI WITH WAA OVERSPREADING THE REGION. THERE COULD BE A PASSING SHOWER IF ENOUGH MOISTURE WOULD BE AVAILABLE... BUT THAT IS IN DOUBT RIGHT NOW. NE WI SHOULD SEE A MINOR BOOST IN TEMPERATURES WITH READINGS TOPPING OUT IN THE LOWER 40S NORTH AND LAKESHORE...TO AROUND 50 DEGREES OVER PARTS OF CENTRAL WI. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1023 PM CDT SAT APR 2 2016 CLEAR TO PARTLY CLOUDY SKIES WERE NOTED ACROSS THE FORECAST AREA LATE THIS EVG...BUT MID-LEVEL CLOUDS WERE RAPIDLY SPREADING TOWARD C/NC WI. LIGHT RETURNS ON RADAR IN NW WI WERE NOT REACHING THE SURFACE DUE TO VERY DRY AIR IN THE LOW-LEVELS. ANOTHER CLIPPER LOW PRESSURE SYSTEM WILL DIVES SOUTHEAST INTO THE REGION LATE TONIGHT. THIS SYSTEM WILL BRING SNOW TO MOST OF NORTH CENTRAL AND NORTHEAST WISCONSIN LATE TONIGHT INTO SUNDAY...WITH 2 TO 4 INCHES OF ACCUMULATION NEAR THE UPPER PENINSULA BORDER. FARTHER SOUTHEAST...PCPN WILL BE SCATTERED AND LIGHT...AND A SURGE OF WARM AIR WILL CHANGE ANY LIGHT SNOW TO A WINTERY MIX OR RAIN BY LATE MORNING OR AFTERNOON. THERE COULD BE SOME PATCHY LIGHT FREEZING RAIN IN PARTS OF CENTRAL WI AND THE SOUTHERN FOX VALLEY SUNDAY MORNING...BUT CONFIDENCE IN THE OCCURRENCE IS LOW. MOST LOCATIONS IN NC/NE WI WILL SEE FLIGHT CONDITIONS DETERIORATE TO IFR SUNDAY MORNING...WITH THE MVFR/VFR CONDITIONS EXPECTED FARTHER SOUTHWEST. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR WIZ005- 011>013-021-022-073. && SHORT TERM.....KURIMSKI LONG TERM......KALLAS AVIATION.......KIECKBUSCH
Hazardous weather outlook, Apr 2, 3:40 PM CDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT SAT APR 2 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 340 PM CDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER ROUND OF SNOW IS LIKELY SUNDAY...MAINLY ACROSS THE NORTH AND NORTHEAST PARTS OF WISCONSIN. ANOTHER 2 TO 4 INCHES INCHES OF SNOW IS POSSIBLE IN THESE AREAS. YET ANOTHER SYSTEM WILL SWEEP THROUGH TUESDAY NIGHT INTO WEDNESDAY AND BRING A CHANCE FOR SNOW ACCUMULATION...ESPECIALLY DURING THE NIGHTTIME HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-032045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 340 PM CDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT. A FEW GALE- FORCE GUSTS ARE POSSIBLE EARLY IN THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY INCREASING SOUTH WINDS AHEAD OF ANOTHER CLIPPER SYSTEM TUESDAY NIGHT INTO WEDNESDAY MAY BRING CONDITIONS HAZARDOUS TO SMALL CRAFTS. MG/RDM
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.